MAUDE Adverse Event Report: LUMENIS LTD. Moses¿; Powered Laser Surgical Instrument

LUMENIS LTD. Moses¿; Powered Laser Surgical Instrument
Model Number AC-10030100
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
During operation of moses laser staff noticed a "popping" and "cracking" sound.It was also noted the aiming beam was automatically turned off.The laser fiber was replaced, and the laser blast shield was changed.Laser fiber saved for materials management and blast shield given to plant ops.Patient was monitored.Supervisor notified.

Brand Name
Moses¿
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD.
300 boston scientific way
marlborough MA 01752
MDR Report Key50927375
Report Number50927375
Device Sequence Number10739557
Product Code GEX
UDI-Device Identifier07290109143170
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-10030100
Device Catalogue NumberAC-10030100
Device Lot Number16932510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/09/2026